Aspects of Control for the Normal Markov Processes

Saebi, Nasrollah (2004) Aspects of Control for the Normal Markov Processes. Bulletin of the Malaysian Mathematical Sciences Society, 27(2), pp. 103-110. ISSN (print) 0126-6705

Full text not available from this archive.
Item Type: Article
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 02 Feb 2010 15:21
Last Modified: 02 Feb 2010 15:21
URI: http://eprints.kingston.ac.uk/id/eprint/8001

Actions (Repository Editors)

Item Control Page Item Control Page